MAUDE Adverse Event Report: ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL; MANUAL INSTR, GENERAL SURGICAL
Model Number GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/06/2025, it was reported by a sales representative via (b)(4) that an ar-11910sr grspr,mini,2.75 mm 15°up crv w/sr hndl tip was bent and falling apart.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the tip tube of the mini grasper, straight tip, 15° up curved, self-releasing handle, ø 2.75 mm was bent/broken.Functional testing was not performed due to the broken tip that affected the functionality of all the components of the front-end assembly of the device.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insecure grasping of tissue and prying/leveraging the device.

Brand Name
GRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21413340
Report Number1220246-2025-00561
Device Sequence Number20891774
Product Code NBH
UDI-Device Identifier00888867003859
UDI-Public(01)00888867003859(11)230610(10)15102971
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRSPR,MINI,2.75 MM 15°UP CRV W/SR HNDL
Device Catalogue NumberAR-11910SR
Device Lot Number15102971
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown